# SDR 2005FA0000240

- Difficulty date: November 9, 2004
- Submitted: March 8, 2005
- Operation: General aviation
- Aircraft: N808DT
- Make and model: Cessna T206H
- Aircraft serial: T20608278
- Engine: Lyc TIO540*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pedal
- Condition: Misaligned
- Location: Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BRAKE PEDALS:  DURING A FLT CHECK, THE INSTRUCTOR FOUND HE RARELY HAD BRAKES DUE TO TOE PEDALS GOING OVER TOO FAR, HIS FOOT COULD NOT GO OVER ANYMORE TO STOP THE AIRCRAFT.  DURING OK OUT, SEEMS THE LINKAGE ON PEDALS IS MISALIGNED ALLOWING THE PDEALS TO GO OVER TOO FAR, JUST ABOUT TO FIREWALL. (K)
